Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On General Continuous Triangular and Two-sided Power Distributions

Full text
Author(s):
Zocchi, Silvio S. [1] ; Kokonendji, Celestin C. [2]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, ESALQ, Dept Ciencias Exatas, Piracicaba, SP - Brazil
[2] Univ Franche Comte, Lab Math Besancon, UFR Sci & Tech, F-25030 Besancon - France
Total Affiliations: 2
Document type: Journal article
Source: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS; v. 44, n. 14, p. 3099-3106, 2015.
Web of Science Citations: 0
Abstract

In this article, we directly introduce the continuous version of the general discrete triangular distributions (Kokonendji and Zocchi, 2010). It is bounded and, in general, unimodal with pike. It contains thus a very useful class of two-sided power distributions (van Dorp and Kotz, 2002a,b, 2003). Moments, particular cases, limit distributions, and relations between parameters are straightforwardly derived. (AU)

FAPESP's process: 12/21389-0 - Modelling overdispersion for discrete data
Grantee:Clarice Garcia Borges Demétrio
Support type: Research Grants - Visiting Researcher Grant - International